# SDR CIEA200900010

- Difficulty date: July 28, 2009
- Submitted: July 28, 2009
- Operation: Air carrier
- Aircraft: N5ST
- Make and model: Beech 200BEECH
- Aircraft serial: BB289
- Aircraft time: 12,723 hours, 13,773 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Part number: 78000020
- Part serial: 2203
- Condition: Cracked
- Location: Rt Engine
- Part time: 653 hours, 738 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE OUTBOARD EXHAUST STACK CRACKED. REMOVED RIGHT ENGINE OUTBOARD EXHAUST STACK PART NUMBER 78-00-00-20, SERIAL NUMBER 2203, DUE TO LARGE CRACK RUNNING 80 % AROUND THE CIRCUMFERENCE OF THE EXHAUST STACK AND REPLACED WITH NEW EXHAUST STACK PART NUMBER 78-00-00-20, SERIAL NUMBER 2004.
